Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



A corrected $ T(q)$-likelihood estimator for the exponential structural measurement error model

Author: A. V. Savchenko
Translated by: S. V. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 86 (2012).
Journal: Theor. Probability and Math. Statist. 86 (2013), 193-203
MSC (2010): Primary 62J12
Published electronically: August 20, 2013
MathSciNet review: 2986459
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The exponential structural measurement error regression model is studied. The corrected $ T(q)$-likelihood estimator of regression coefficients is constructed. A sufficient condition for the strong consistency of the estimator is presented for the case where the sample size tends to infinity, $ q$ depends on the sample size, and $ q\to 1$.

References [Enhancements On Off] (What's this?)

  • 1. C.-L. Cheng and H. Schneeweiss, Polynomial regression with errors in the variables, J. R. Stat. Society B 60 (1998), 189-199. MR 1625632
  • 2. D. Ferrari and Y. Yang, Maximum $ Lq$-likelihood estimation, Ann. Statist. 38 (2010), 753-783. MR 2604695 (2011c:62069)
  • 3. N. Kolev, Maximum $ T(q)$-Likelihood Estimation: a New Method and its Application in Risk Management, $ 6^{th}$ Conference in Actuarial Science & Finance on Samos, 2010, p. 22.
  • 4. A. Kukush and H. Schneeweiss, Comparing different estimators in a non-linear measurement error model, I. Math. Methods Statist. 14 (2005), 53-79. MR 2158071 (2006j:62068a)
  • 5. A. Kukush,I. Markovsky, and S. Van Huffel, Consistent adjusted least squares estimator for errors-in-variables model $ AXB=C$, Metrika 57 (2003), 253-285. MR 1986189 (2004d:62098)
  • 6. O. S. Usol'tseva, A consistent estimator in the accelerated failure time model with censored observations and measurement errors, Teor. Imovir. Matem. Statyst. 82 (2010), 156-162; English transl. in Theory Probab. Math. Stat. 82 (2011), 161-169. MR 2790491 (2011m:62346)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 62J12

Retrieve articles in all journals with MSC (2010): 62J12

Additional Information

A. V. Savchenko
Affiliation: Department of Mathematical Analysis, Faculty for Mathematics and Mechanics, National Taras Shevchenko University, Volodymyrs’ka Street, 64, Kyiv 01601, Ukraine

Keywords: Exponential structural model, measurement error, $T(q)$-likelihood estimator, corrected estimation function
Received by editor(s): June 2, 2011
Published electronically: August 20, 2013
Article copyright: © Copyright 2013 American Mathematical Society

American Mathematical Society